# SDR 2015FA0000269

- Difficulty date: May 23, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Aircraft: N697MF
- Make and model: Amtr CH701
- Aircraft serial: 001
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee
- Part number: 1080
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUNGEE WAS INSTALLED ON THE NOSE LANDING GEAR STRUT ON AN EXPERIMENTAL AIRCRAFT.  THE BUILDER NOTED THE AGE OF THE UNUSED BUNGEE WAS APPROXIMATELY 12 YEARS.  DURING HIGH-SPEED TAXI TEST THE BUNGEE BROKE, CAUSING THE NOSE LANDING GEAR TO COLLAPSE.  THE AIRCRAFT SUBSEQUENTLY FLIPPED OVER ON ITS BACK.   ZENETH. LSASTOLCH701
